# SDR DALA2016032002191

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20 LT SIDE AT FWD GALLEY AREA.  REPLACED WEB LOCATED BETWEEN FRAME 20 TO FRAME 24 AT LEVEL STR 23L FWD GALLEY AREA FLOOR STRUCTURE IAW SRM 51-72-11.
